Bessel functionals and Siegel modular forms
Journal de Théorie des Nombres de Bordeaux, Tome 7 (1995) no. 1, pp. 15-20.
@article{JTNB_1995__7_1_15_0,
     author = {Schulze-Pillot, Rainer},
     title = {Bessel functionals and Siegel modular forms},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {15--20},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {1},
     year = {1995},
     doi = {10.5802/jtnb.127},
     zbl = {0848.11020},
     mrnumber = {1413563},
     language = {en},
     url = {jtnb.centre-mersenne.org/item/JTNB_1995__7_1_15_0/}
}
Rainer Schulze-Pillot. Bessel functionals and Siegel modular forms. Journal de Théorie des Nombres de Bordeaux, Tome 7 (1995) no. 1, pp. 15-20. doi : 10.5802/jtnb.127. https://jtnb.centre-mersenne.org/item/JTNB_1995__7_1_15_0/

[B-F-SP] S. Bocherer, M. Furusawa and R. Schulze-Pillot, On Whittaker coefficients of some metaplectic forms, Duke Math. Journal (to appear). | MR 1309331 | Zbl 0820.11028

[B-SP 1] S. Böcherer and R. Schulze-Pillot, Siegel modular forms and theta series attached to quaternion algebras, Nagoya Math. J. 121 (1991), 35-96. | MR 1096467 | Zbl 0726.11030

[B-SP 2] S. Böcherer and R. Schulze-Pillot, On a theorem of Waldspurger and on Eisenstein series of Klingen type, Math. Annalen 288 (1990), 361-388. | | MR 1079868 | Zbl 0688.10025

[B-SP 3] S. Böcherer and R. Schulze-Pillot, The Dirichlet series of Koecher and Maaβ and modular forms of weight 3/2, Math. Zeitschr. 209 (1992), 273-287. | | Zbl 0773.11031

[E] M. Eichler, The basis problem for modular forms and the trace of the Hecke operators, Modular functions of one variable 1, Lecture Notes in Math. 320, Springer Verlag, Berlin, Heidelberg, New York, 1973, pp. 75-151. | MR 485698 | Zbl 0258.10013

[Fu] M. Furusawa, On L-functions for GSp(4) x GL(2) and their special values, J. f. d. reine u. angew. Math. 438 (1993), 187-218. | | MR 1215654 | Zbl 0770.11025

[N-PS] M.E. Novodvorski and I.I. Piatetski-Shapiro, Generalized Bessel models for a symplectic group of rank 2, Math. USSR Sbornik 19 (1973), 243-255. | Zbl 0281.22019

[PS-S] I.I. Piatetski-Shapiro and D. Soudry, On a correspondence of automorphic forms on orthogonal groups of order five, J. Math. pures et appl. 66 (1987), 407-436. | MR 928272 | Zbl 0644.22009

[Si] C.L. Siegel, Symplectic geometry, Gesammelte Abhandlungen, Bd. II, Springer Verlag, Berlin, Heidelberg, 1966, pp. 274-359. | MR 197270 | Zbl 0138.31401

[Su] T. Sugano, On holomorphic cusp forms on quaternion unitary groups of degree 2, J. Fac. Sci. Univ. Tokyo, Sect. IA, Math. 31 (1984), 521-568. | MR 776691 | Zbl 0559.10020